Bounding quantiles in sample selection models

B. Melenberg, M.J. Lee

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)29-35
Number of pages6
JournalApplied Economics Letters
Volume61
Issue number1
Publication statusPublished - 1998

Cite this

Melenberg, B. ; Lee, M.J. / Bounding quantiles in sample selection models. In: Applied Economics Letters. 1998 ; Vol. 61, No. 1. pp. 29-35.
@article{072f18cf83a0432ab56d0c8ae26a20ff,
title = "Bounding quantiles in sample selection models",
author = "B. Melenberg and M.J. Lee",
note = "Pagination: 6",
year = "1998",
language = "English",
volume = "61",
pages = "29--35",
journal = "Applied Economics Letters",
issn = "1350-4851",
publisher = "ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD",
number = "1",

}

Bounding quantiles in sample selection models. / Melenberg, B.; Lee, M.J.

In: Applied Economics Letters, Vol. 61, No. 1, 1998, p. 29-35.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bounding quantiles in sample selection models

AU - Melenberg, B.

AU - Lee, M.J.

N1 - Pagination: 6

PY - 1998

Y1 - 1998

M3 - Article

VL - 61

SP - 29

EP - 35

JO - Applied Economics Letters

JF - Applied Economics Letters

SN - 1350-4851

IS - 1

ER -